# SDR GTIA2018071602748

- Difficulty date: July 14, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: 5804
- Aircraft time: 18,627 hours, 8,445 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

JUST PRIOR TO LEVELING OFF IN CRUISE FA CALLED TO REPORT A "BURNING RUBBER" SMELL APPROXIMATELY ROW 9. AMBER FAN MESSAGE APPEARED ON COND PAGE ABOVE REAR CABIN TEMP. (CABIN FANS) PERFORMED OPS CHECK OF RECIRCULATION FAN. RESET C/B TEST OK IAW AMM 21-63-00. NO RUBBER SMELL NOTICED AT PRESENT. A/C OK FOR CONTUINUED FLIGHT.
